# SDR DALA2019100705766

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rub Strip
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS CUTOUTS (RUBSTRIPS) #520CT, 520DT, 520FT, AND 141AL AT LH WING. (AI). NRC 0564: CORROSION LEVEL 2, FUEL ACCESS (RUBSTRIPS) #520CT, 520DT, 520FT, AND 141AL WERE REPLACED PER B717-200 SRM 57- 10-01-2R-3. (LP #1303518)
